BrainMeta'   Connectomics'  

Welcome Guest ( Log In | Register )

 
Reply to this topicStart new topic
> any brain damage ?
mindxman
post Mar 31, 2008, 04:48 PM
Post #1


Newbie
*

Group: Basic Member
Posts: 2
Joined: Mar 31, 2008
Member No.: 20182



hi every one
i am new here and just wanted to know if mixing these drugs together is harmful or not:

piracetam 1600 mg/day
hydergen 2 mg/day
l-carnitine 500 mg/day
vinpocetine 10 mg /day
omega3 1000 mg/day
selegiline 5 mg/day
sertraline 50 mg/day ( SSRI for my depression )

i have been taking them all since one week and i experiance horrible headaches from time to time but i hope nothing serious and that it is just temporary ... any ideas everyone ?
also i am wondering if such combination can cause any damage to my brain on long term use ?

thanks for reading and sorry if my english is not good
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
LifeMirage
post Mar 31, 2008, 04:55 PM
Post #2


Demi-God
*****

Group: Global Mod
Posts: 974
Joined: Apr 13, 2005
From: Netherlands
Member No.: 4349



QUOTE(mindxman @ Mar 31, 2008, 07:48 PM) *
hi every one
i am new here and just wanted to know if mixing these drugs together is harmful or not:

piracetam 1600 mg/day
hydergen 2 mg/day
l-carnitine 500 mg/day
vinpocetine 10 mg /day
omega3 1000 mg/day
selegiline 5 mg/day
sertraline 50 mg/day ( for my depression )

i have been taking them all since one week and i experiance horrible headaches from time to time but i hope nothing serious and that it is just temporary ... any ideas everyone ?
also i am wondering if such combination can cause any damage to my brain on long term use ?

thanks for reading and sorry if my english is not good


I would avoid or lower your selegiline to 1 mg daily to prevent any risk of Serotonin syndrome. Otherwise it's fine.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
mindxman
post Apr 01, 2008, 03:15 AM
Post #3


Newbie
*

Group: Basic Member
Posts: 2
Joined: Mar 31, 2008
Member No.: 20182



thanks lifemirage for the reply but as i know selegiline is a dopaminergic enhancer so how can it cause serotonine syndrom ????
i am 22 years old so i need to know for how long can i safely use these drugs , can i use them forever ? and when i stop using them will i get any withdrawal problems ?

ah and one more question
it is hard to get (acetyl-l-carnitine) in egypt so can i use (l-carnitine) as source of choline insteed ?

regards
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
LifeMirage
post Apr 01, 2008, 06:38 AM
Post #4


Demi-God
*****

Group: Global Mod
Posts: 974
Joined: Apr 13, 2005
From: Netherlands
Member No.: 4349



QUOTE(mindxman @ Apr 01, 2008, 06:15 AM) *
thanks lifemirage for the reply but as i know selegiline is a dopaminergic enhancer so how can it cause serotonine syndrom ????
i am 22 years old so i need to know for how long can i safely use these drugs , can i use them forever ? and when i stop using them will i get any withdrawal problems ?

ah and one more question
it is hard to get (acetyl-l-carnitine) in egypt so can i use (l-carnitine) as source of choline insteed ?

regards


Because it can effect serotonin mostly in higher doses.
You can use them as long as you understand them safely indefinitely.
There are changes that happen during and after any compound use however it's not what you would call withdraw.
Neither ALC or L-Carnitine provides a source of choline although they are related compounds.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
middpanther88
post May 19, 2009, 09:52 PM
Post #5


Newbie
*

Group: Basic Member
Posts: 5
Joined: May 19, 2009
Member No.: 32133



With piracetam (-racetams in general prob), you should be taking a choline supplement.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
LifeMirage
post May 21, 2009, 03:20 PM
Post #6


Demi-God
*****

Group: Global Mod
Posts: 974
Joined: Apr 13, 2005
From: Netherlands
Member No.: 4349



QUOTE(middpanther88 @ May 20, 2009, 12:52 AM) *
With piracetam (-racetams in general prob), you should be taking a choline supplement.


Subjective experiences suggest this but you should take Piracetam by itself when first assessing it's effects prior to the addition of other neuroactive compounds so as not to interfere with a proper evaluation of it's effects.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
nate
post Sep 17, 2009, 09:54 PM
Post #7


Newbie
*

Group: Basic Member
Posts: 11
Joined: Sep 17, 2009
Member No.: 32359



QUOTE(LifeMirage @ May 21, 2009, 04:20 PM) *

QUOTE(middpanther88 @ May 20, 2009, 12:52 AM) *
With piracetam (-racetams in general prob), you should be taking a choline supplement.


Subjective experiences suggest this but you should take Piracetam by itself when first assessing it's effects prior to the addition of other neuroactive compounds so as not to interfere with a proper evaluation of it's effects.


nah, just take it with choline. normally, i'd say sure, but not in this case.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post

Reply to this topicStart new topic
1 User(s) are reading this topic (1 Guests and 0 Anonymous Users)
0 Members:

 



Lo-Fi Version Time is now: 24th November 2017 - 01:35 AM


Home     |     About     |    Research     |    Forum     |    Feedback  


Copyright BrainMeta. All rights reserved.
Terms of Use  |  Last Modified Tue Jan 17 2006 12:39 am

Consciousness Expansion · Brain Mapping · Neural Circuits · Connectomics  ·  Neuroscience Forum  ·  Brain Maps Blog
 · Connectomics · Connectomics  ·  shawn mikula  ·  shawn mikula  ·  articles